# SDR COEA2018060791801

- Difficulty date: May 9, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 329
- Aircraft time: 22,106 hours, 28,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217378
- Condition: Corroded
- Location: Frames 36-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD WEB HAD CORROSION.  REPLACED WITH THE THRESHOLD WEB.
